Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 9 found articles
 
 
  On D-optimal designs for linear models under correlated observations with an application to a linear model with multiple response
 
 
Title: On D-optimal designs for linear models under correlated observations with an application to a linear model with multiple response
Author: Bischoff, Wolfgang
Appeared in: Journal of statistical planning and inference
Paging: Volume 37 (1993) nr. 1 pages 12 p.
Year: 1993
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands